# SDR TWAA9917404

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Clip
- Condition: Broken
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK AT STA 944, THE LOWER SIDE OF NUMBER 2 PYLON DOUBLER ANGLE CLIP WAS BROKEN.  REPLACED DOUBLER PER SPM 6-70-01.
